[Home ] [Archive]    
:: ::
:: Volume 1, Issue 2 (3-2005) ::
JSRI 2005, 1(2): 123-142 Back to browse issues page
Estimation of Scale Parameter in a Subfamily of Exponential Family with Weighted Balanced Loss Function
A. Parsian 1, M. Jafari Jozani
1- , ahmad_p@cc.iut.ac.ir
Abstract:   (2192 Views)

Suppose x1,x2, x3, ..., xn is a random sample of size from a distribution with pdf...[To continue please click here]

Keywords: Admissibility, exponential family, weighted balanced loss function, Bayes estimator, empirical Bayes estimator, hierarchical Bayes estimator.
Full-Text [PDF 483 kb]   (653 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/9 | Accepted: 2016/02/9 | Published: 2016/02/9
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Parsian A, Jafari Jozani M. Estimation of Scale Parameter in a Subfamily of Exponential Family with Weighted Balanced Loss Function. JSRI. 2005; 1 (2) :123-142
URL: http://jsri.srtc.ac.ir/article-1-142-en.html


Volume 1, Issue 2 (3-2005) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4162